# SDR FDKA200706289

- Difficulty date: June 20, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 14,646 hours, 13,851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 12029702001
- Condition: Noisy
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON MCO (0135 PHX LCL).  MAIN CABIN DOOR SQUEALING.  MX REMOVED AND REPLACED MAIN CABIN DOOR SEAL.
